# SDR SWAA2021080335622

- Difficulty date: April 1, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 537 Rbl45-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAK AT BS 537.45 RBL45 TO RBL60 WL 208 IS CRACKED / REMOVED AND REPLACED PANEL BREAK AT B.S. 537.45 RBL 45-60 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DRW 134A5240 SHEET 21 56334U 06APR20
